B.L. – Pennsylvania
- Tagged with:
Describe the symptoms and the timeline of the reaction.
35 yr old healthy RN/ Developed anaphylaxis within minutes of my 2nd Pfizer. Heart rate was in the 160-170 range, admitted over night .
Four more trips to the ER over the next few weeks with severe leg pain, shortness of breath , numbness in legs and arms, tachycardia , abnormal electrolytes . Severe headaches, dizziness, was thought to have multiple sclerosis at one point . Bp dropped to 70/30 one morning and had to call 911.
30 day heart monitor, ct of chest, brain, spine etc.
I could not care for my children for two months…. I am now 7 months out and have ongoing heart issues, chest pain, swelling, shortness of breath etc.
Praying for those who have lost loved ones to covid , and to covid “ vaccines.” Our stories are being censored !!! Ten of my latest friends all have vaccine horror stories …we need to be heard.
-B.L. - Pennsylvania"
I certify that the statements made in the above submission are true and correct to the best of my knowledge, information and belief.
I agree to allow React 19 to share my testimonial publicly on its website, social media, or webinar platforms. I further understand that my testimonial will be posted publicly and React 19 cannot prevent third-parties from sharing it once public.
I agree to notify React 19 immediately should I discover inaccuracies in my testimonial in order to maintain the integrity of React 19's advocacy platform.